Asymptotically lacunary I-2-invariant equivalence


Ulusu U. , Dundar E.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.36, pp.467-472, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36
  • Publication Date: 2019
  • Doi Number: 10.3233/jifs-181796
  • Title of Journal : JOURNAL OF INTELLIGENT & FUZZY SYSTEMS
  • Page Numbers: pp.467-472

Abstract

In this paper, the concept of asymptotically lacunary I-2-invariat ant equivalence, the concepts of asymptotically lacunary sigma(2)-equivalence and the concept of asymptotically lacunary invariant S-2 -equivalence for double sequences are defined. In addition, some relationships were obtained among these new equivalence concepts.